# SDR SWIA201023653

- Difficulty date: February 3, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 15,378 hours, 9,456 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE MOUNTS AND HARDWARE PITTED AND CORRODED.  (ENG CHANGE)  REPLACED MOUNTS AND HARDWARE.
